To populate Scholarly, sign in here .


Title theta_e*-open sets and theta_e*-continuity of maps in the product space
Posted by Mhelmar Labendia
Authors Castro, Arlan Jr.; Asdain, Aldison; Labendia, Mhelmar
Publication date 2022
Journal Poincare Journal of Analysis and Applications
Volume 9
Issue 1
Pages 117-128
Publisher Poincare Publishers
Abstract In this paper, we introduce the concept of theta_e*-open set defined using e*-closure operator. We then investigate the relationship of this set to the other known concepts in topology such as the classical open, theta-open, theta_s-open and theta_e-open sets. We also characterize the concepts of theta_e*-continuous function from an arbitrary topological space into the product space.
Index terms / Keywords theta_e*-open, theta_e*-closed, theta_e*-connected, theta_e*-continuous